Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300

Preview Full PDF 186 1958 Abstract

Yu-yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304

Preview Full PDF 182 1903 Abstract

Lucas Jodar & E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313

Preview Full PDF 194 1860 Abstract

Song-bo Li

J. Comp. Math., 9 (1991), pp. 314-320

Preview Full PDF 194 1887 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329

Preview Full PDF 181 2006 Abstract

Bo-ling Guo & Xiang-hui Wu

J. Comp. Math., 9 (1991), pp. 330-336

Preview Full PDF 184 1863 Abstract

Guo-rong Xu

J. Comp. Math., 9 (1991), pp. 337-347

Preview Full PDF 195 1891 Abstract

Ya-xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359

Preview Full PDF 203 2042 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 360-368

Preview Full PDF 192 1975 Abstract

Xiong-hua Wu, You-lan Zhu & Bing-mu Chen

J. Comp. Math., 9 (1991), pp. 369-377

Preview Full PDF 199 1921 Abstract

Zhi-hao Cao

J. Comp. Math., 9 (1991), pp. 378-387

Preview Full PDF 194 1937 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard